MathSciNet Relay Station
MathSciNet bibliographic data
MR2513672 92D25 (34C11 34C60)
Ma, Zhihui; Li, Wenlong; Zhao, Yu; Wang, Wenting; Zhang, Hui; Li, Zizhen Effects of prey refuges on a predator-prey model with a class of functional responses: the role of refuges. Math. Biosci. 218 (2009), no. 2, 73–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement